I am a 57 year old female. I am 5' tall and weigh 82 lbs. Here is my story:
In May of 2008 I had the piriformis muscle removed from my hip. It was pressing on the sciatic nerve and causing a lot of pain. My general health was good and had been taking Cymbalta (90 mg/day) for management of the nerve pain. My recovery was good and unremarkable. About 4 weeks later, I started experiencing lightheadedness and loss of appetite. I would feel full after eating a very small amount of food and began to lose weight. I went to the doctor to obtain a "return to work authorization" . My blood pressure was very low (90/60) and I had tenderness in my stomach- just above the waist. All of my lab tests were fine and my doctor ordered a tilt table test. This revealed that I suffer from POTS which could account for the early satiety and lightheadedness. However, this does not account for the stomach pain and tenderness. The pain isn't sharp but more like someone kicked me in the stomach. It increases if I eat too much food and I have lost a total of 20 pounds since having the surgery in May 2008 when I weighed around 100 pounds. I cannot eat "six or eight small meals a day" as many people suggest. At best, I eat 2 small meals a day.I have had every imaginable gasrointestinal test, including abdominal angiogram and nuclear testing.
My general health is fine and I only take Synthroid, Estrogen, Boniva and allergy medicine. I am currently taking Vicodin for the stomach pain, which helps but affects my quality of life.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?